# SDR GTIA030219

- Difficulty date: February 17, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cap
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT LANDING GEAR LIGHT (GREEN) INTERMITTENT.  TROUBLE SHOT SYSTEM, FOUND LEFT GEAR LIGHT CAP ASSEMBLY BROKEN.  REMOVED LEFT GEAR LIGHT CAP ASSEMBLY.  INSTALLED LEFT LANDING GEAR LIGHT CAP ASSEMBLY.  (M)
